# SDR CA961104011

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: AIR44498
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER DEPLANING CREW NOTICED LARGE PUDDLE HYDRAULIC FLUID UNDER R/H NACELLE. CRACKED NON RETURN VALVE COMING OFF PRESSURE MANIFOLD. REPLACED.
